On Proper Overrings of Integral Domains.

J.L. Mott; R.W., Jr. Gilmer

Monatshefte für Mathematik (1968)

  • Volume: 72, page 61-71
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Mott, J.L., and Gilmer, R.W., Jr.. "On Proper Overrings of Integral Domains.." Monatshefte für Mathematik 72 (1968): 61-71. <http://eudml.org/doc/177410>.

author = {Mott, J.L., Gilmer, R.W., Jr.},
journal = {Monatshefte für Mathematik},
keywords = {commutative algebra},
pages = {61-71},
title = {On Proper Overrings of Integral Domains.},
url = {http://eudml.org/doc/177410},
volume = {72},
year = {1968},

AU - Mott, J.L.
AU - Gilmer, R.W., Jr.
TI - On Proper Overrings of Integral Domains.
JO - Monatshefte für Mathematik
PY - 1968
VL - 72
SP - 61
EP - 71
KW - commutative algebra
UR - http://eudml.org/doc/177410
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.